GET THE APP

..

Journal of Applied & Computational Mathematics

ISSN: 2168-9679

Open Access

Volume 9, Issue 1 (2020)

Research Article Pages: 1 - 9

Algorithm for Solving Multi-Delay Optimal Control Problems Using Modified Alternating Direction Method of Multipliers

Olotu O, Dawodu KA* and Yusuf TT

This study presents an algorithm for solving Optimal Control Problems (OCPs) with objective function of the Lagrange-type and multiple delays on both the state and control variables of the constraints. 

Google Scholar citation report
Citations: 1282

Journal of Applied & Computational Mathematics received 1282 citations as per Google Scholar report

Journal of Applied & Computational Mathematics peer review process verified at publons

Indexed In

arrow_upward arrow_upward